About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 614328, 11 pages
http://dx.doi.org/10.1155/2013/614328
Research Article

Spectral Criteria for Solvability of Boundary Value Problems and Positivity of Solutions of Time-Fractional Differential Equations

1Department of Mathematics, Faculty of Natural Sciences, University of Puerto Rico, Rio Piedras Campus, P.O. Box 70377, San Juan, PR 00936-8377, USA
2Departamento de Matemática, Facultad de Ciencias, Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile

Received 12 June 2013; Revised 2 October 2013; Accepted 4 October 2013

Academic Editor: Fuding Xie

Copyright © 2013 Valentin Keyantuo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valentin Keyantuo, Carlos Lizama, and Mahamadi Warma, “Spectral Criteria for Solvability of Boundary Value Problems and Positivity of Solutions of Time-Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 614328, 11 pages, 2013. doi:10.1155/2013/614328